# SDR SWAA2023081779391

- Difficulty date: July 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INNER CHORD CRACKED AT AT FASTENER HEAD STA 294.5+8' LBL 55'<[01] REMOVED AND REPLACED NEW INNER CHORD AT FWD MAIN CABIN LBL 55 SRM 51-40-02-0G-0 AND DWG :141A8110;[02] (RII) VERIFIED STEP 1;[03] COMPLETED
